... common when using this drug?
Actually, it really could be the cause. Seroquel causes extreme diaphoresis in some patients (excessive sweating) and if he's taking anything else that may produce an odor, he could possibly be sweating out the smell through his skin. It's a bit like an alcoholic who smells like alcohol even when he/she isn't drinking but have been doing so heavily in the previous hours-the person is literally sweating it out of his/her pores in the skin. I think it's worth asking his doctor about. Hope this helps.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 16 Mar 2011 • 3 answers
Posted 8 Dec 2014 • 3 answers
Posted 13 Dec 2014 • 1 answer
Posted 21 Oct 2015 • 1 answer